# SDR ASOA20150906050RS

- Difficulty date: September 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 32,092 hours, 24,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR FROM ROW 6 AND LIGHT PUFF OF SMOKE.  MAINTENANCE R & R THE CABIN LIGHT ASSY AND HARNESS AT ROW 6.  ACFT APPROVED FOR RETURN TO SERVICE.
